MathSciNet Relay Station
MathSciNet bibliographic data
MR2737266 (2012d:53073) 53C07 (14D21 14D24 58D27)
Norbury, Paul Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1287–1309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement